# SDR REXA2022081400627

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670320403
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR PROTECTOR WEBS ARE CORRODED  FS 319 TO FS 349. REMOVED AND REPLACED SERVICE DOOR FWD PROTECTOR WEBS IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
